On Manifolds that Cannot be Ample Divisors.

Andrew John Sommese

Mathematische Annalen (1976)

  • Volume: 221, page 55-72
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sommese, Andrew John. "On Manifolds that Cannot be Ample Divisors.." Mathematische Annalen 221 (1976): 55-72. <http://eudml.org/doc/162833>.

author = {Sommese, Andrew John},
journal = {Mathematische Annalen},
pages = {55-72},
title = {On Manifolds that Cannot be Ample Divisors.},
url = {http://eudml.org/doc/162833},
volume = {221},
year = {1976},

AU - Sommese, Andrew John
TI - On Manifolds that Cannot be Ample Divisors.
JO - Mathematische Annalen
PY - 1976
VL - 221
SP - 55
EP - 72
UR - http://eudml.org/doc/162833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.